# SDR UPS07449084

- Difficulty date: January 3, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - NOSE UPPER CHORD ATT ANGLE AT WS 1112 FOUND CRACKED.  CRACK LENGTH 1.125 INCH.  LEFT WING NOSE UPPER CHORD REPAIRED AS PER SRM 57-20-03 FIG 7.
